MathSciNet Relay Station
MathSciNet bibliographic data
MR388319 54B15 (57A10)
Marin, A.; Visetti, Y. M. A general proof of Bing's shrinkability criterion. Proc. Amer. Math. Soc. 53 (1975), no. 2, 501–507.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement